# SDR REXA2016040600541

- Difficulty date: April 6, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 21,052 hours, 13,724 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 443BB IS GOUGED ON THE AFT TIP OF THE PANEL.  FABRICATED HINGE LINE FAIRING 443BB IAW EA 954-04168 REV IR DATED 03 28 2016.  CLEARANCE CHECKED GOOD IAW AMM 54-12-01-400-802-A02.
